MathSciNet Relay Station
MathSciNet bibliographic data
MR1458316 (99f:58064) 58F03 (30D05 58F13 58F23)
Bruin, Henk Topological conditions for the existence of absorbing Cantor sets. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2229–2263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement